Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1181 to 1200 of 1876

1181
On the elliptic curves modulo p

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon Kyung, JOURNAL OF NUMBER THEORY, v.128, no.4, pp.945 - 953, 2008-04

1182
On the Erdos-Ko-Rado theorem and the Bollobas theorem for t-intersecting families

Kang, Dong Yeap; Kim, Jaehoonresearcher; Kim, Younjin, EUROPEAN JOURNAL OF COMBINATORICS, v.47, pp.68 - 74, 2015-07

1183
On the estimate of the first eigenvalue of the Laplacian on a compact Riemannian manifold

지동표; 김진홍researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.55 - 62, 1992

1184
On the exact analysis of a discrete-time queueing system with autoregressive inputs

Hwang, Gang Ukresearcher; Sohraby, K, QUEUEING SYSTEMS, v.43, no.1-2, pp.29 - 41, 2003-01

1185
ON THE EXISTENCE AND UNIQUENESS OF BIOLOGICAL CLOCK MODELS MATCHING EXPERIMENTAL DATA

Kim, Jae Kyoungresearcher; Forger, Daniel B., SIAM JOURNAL ON APPLIED MATHEMATICS, v.72, no.6, pp.1842 - 1855, 2012

1186
On the extreme zeroes of orthogonal polynomials

KWON, K.H.researcher; LEE, D.W., 대한수학회지, v.36, no.3, pp.489 - 507, 1999-06

1187
On the fifth-order KdV equation: Local well-posedness and lack of uniform continuity of the solution map

Kwon, Soonsikresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.245, no.9, pp.2627 - 2659, 2008-11

1188
On the formality and strong Lefschetz property of symplectic manifolds

Hwang, TG; Kim, Jin-Hongresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.145, pp.363 - 377, 2008-09

1189
ON THE FUNDAMENTAL GROUPS OF POSITIVELY CURVED 5-MANIFOLDS WITH MAXIMAL LOCAL SYMMETRY RANK

Kim, Jin-Hongresearcher; Lee, Hee Kwon, HOUSTON JOURNAL OF MATHEMATICS, v.37, no.3, pp.787 - 792, 2011

1190
On the genus of some modular curves of level N

Kim, CH; Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.54, no.2, pp.291 - 297, 1996-10

1191
On the Henon equation with a Neumann boundary condition: Asymptotic profile of ground states

Byeon, Jaeyoungresearcher; Wang, Zhi-Qiang, JOURNAL OF FUNCTIONAL ANALYSIS, v.274, no.12, pp.3325 - 3376, 2018-06

1192
On the Holder continuous subsolution problem for the complex Monge-Ampere equation

Ngoc Cuong Nguyenresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.57, no.1, 2018-02

1193
On the infinite products derived from theta series I

Kim, D; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.1, pp.55 - 107, 2007-01

1194
On the infinite products derived from theta series II

Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.45, pp.1379 - 1391, 2008-09

1195
ON THE LOCATION OF A PEAK POINT OF A LEAST ENERGY SOLUTION FOR HENON EQUATION

Byeon, Jaeyoungresearcher; Cho, Sungwon; Park, Junsang, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.4, pp.1055 - 1081, 2011-08

1196
ON THE MASS-CRITICAL GENERALIZED KDV EQUATION

Killip, Rowan; Kwon, Soonsikresearcher; Shao, Shuanglin; Visan, Monica, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.32, no.1, pp.191 - 221, 2012-01

1197
ON THE MEAN BOUNDARY-BEHAVIOR AND THE TAYLOR COEFFICIENTS OF AN INFINITE BLASCHKE PRODUCT

AHERN, P; Kim, Hong Ohresearcher, MICHIGAN MATHEMATICAL JOURNAL, v.31, no.1, pp.3 - 14, 1984-01

1198
ON THE MODULAR EQUATION FOR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.42, no.2, pp.123 - 133, 1992-10

1199
ON THE MODULAR FUNCTION $j_4$ OF LEVEL 4

김창헌; 구자경researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.4, pp.903 - 931, 1998-11

1200
On the numerical solution of a driven thin film equation

Ha, Youngsoo; Kim, Yong Jungresearcher; Myers, Tim G., JOURNAL OF COMPUTATIONAL PHYSICS, v.227, no.15, pp.7246 - 7263, 2008-07

Discover

rss_1.0 rss_2.0 atom_1.0